# SDR DALA2019021300942

- Difficulty date: February 9, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 98,251 hours, 14,096 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Sensor
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TO CONFIG FLAP WARNINGS DURING CLIMB OUT . ELECTED TO DIVERT.  MTC FOUND FAILED K215 A/G RELAY AND S266 PROX SENSOR, AND HAS ALSO REPLACED TO CONFIG WARNING CARD. OPS CHECKS ARE NORMAL. NON-REV FCF SUCCESSFUL AND AIRCRAFT RTS.
